# SDR P5CA2020121000393

- Difficulty date: December 9, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 20,208 hours, 4,729 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Heater
- Condition: Malfunctioned
- Location: Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FORWARD CARGO HEAT RANGE WILL ONLY INDICATE/CONTROL TEMPS BETWEEN 22C-24C.  PERFORMED BITE CHECK AND RESET OF ALL TEMP CONTROLLERS.  OPERATIONS CHECK OK, PER AMM 21-61-00/501.
